After the treatment

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

III
Regular Member


Date Joined Feb 2006
Total Posts : 91
   Posted 4/23/2006 7:10 AM (GMT -7)   
Hello everyone,
Is it true that when your done with the meds the depression is worse???  Just had my 9th shot 15 more to go they say.....
 
I had a bad day yesterday I cried all day for nothing....I keep it usually inside.  Its so hard for me to talk to anyone when I'm like this....I didn't know what to say to anyone....So what I did is went out in the sun which I love and feel asleep and now I look like a lobster,,,,Is this bad!!!!!
Well I colored my hair darker than what it is normally.  I was told if you color your hair it will stop thinning out.  We will see!!!!!  I think what it is that it makes your scalp darker and you can't see thru it!!!!lol 
 
Ok well another beautiful day!!!!  I have lots of vacation days I need to use before July 1st...maybe that will help me...
 
Hugs to all
Eileen
 
 
 
 

III
Regular Member


Date Joined Feb 2006
Total Posts : 91
   Posted 4/23/2006 7:26 AM (GMT -7)   
One more question:

Why do you get a bad cough the next couple of days after the shot?????

Thanks
Eileen

Barbara P
Regular Member


Date Joined Feb 2006
Total Posts : 256
   Posted 4/23/2006 8:13 AM (GMT -7)   

Hi Eileen,

I can't answer your questions but am there for you. Yes, depression can be very isolating and interferes with enjoying life even faster than illness itself.

Hold onto your sense of humor. Maybe I need to darken my hair also. Stress also thins out ones hair. And having vacation days is wonderful. Find places to go or things to do at home that lift your spirits. And do not hesitate to vent or share your feelings. We are here for you.

Hugs,

Barb


                     LIVE IN THE MOMENT!
 
                          Hugs and Prayers
                                     Barb
 
 
 
 


lerie
Veteran Member


Date Joined Nov 2005
Total Posts : 966
   Posted 4/23/2006 9:39 AM (GMT -7)   
Hi Eileen, My Hubby said he had trouble with depression for 1 year after treatment & was amitryptiline for it for 2 years. then weaned off. Personally I don't know. My cirrhosis causes some mild depression tho it was severe at first after liver failure but I think that was mostly drastic change in lifestyle & loss of independance.Of course I can't take meds for it but 10 years ago I did get councilling for it.

Coloring my hair never stopped it from thinning out & now my lack of protiens etc has made it thinner with my cirrhosis. My hair was always to thick anyway so I don't mind.

Your vacation days will certainly help you I'm sure. Hang in there sweetie. My thoughts & prayers are with you. later....


"There is at least one good thing in each and every day we just have to find it and if we look hard enough we will.Somedays we just have to look a little harder than others,but its alway's there.
 
Valerie

Post Edited (lerie) : 4/23/2006 11:06:43 PM (GMT-6)


wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 4/23/2006 1:35 PM (GMT -7)   
Please ask your dr for anti depressants,,,it has helped my hubby alot. I dont think he wouldve made it through this without them....also the cough may be from your throat being so dry ,,,,the treatments cause dehydration so drink lots of gatorade,,,,,,,,,,also maybe suck on hard candies to keep the throat moist..
good luck
trish

Marg57
Regular Member


Date Joined Dec 2005
Total Posts : 446
   Posted 4/23/2006 3:52 PM (GMT -7)   
Hang in there eileen. Just cry if that;'s what you feel like. Get it out of your system. I have occasional days where it just gets too much even though I feel well. On those dasy everything worries me - I hate taking the medications - I hate the continual blood tests and doctors visits - I hate the sleepless nights and prednisone weight gain - then as quickly as these feelings come they are gone and I seem back to my normal self. The Forum is such a great place to vent these feelings. Everyone here understands fully what you are going through.
Take care. Only 15 more to go.
Marg
 


hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 4/23/2006 7:42 PM (GMT -7)   
Eileen, from hepatitis forums I was on previously, depression was a common complaint. It is a side effect from the treatment. It seemed everyone was on antidepressants.

Hang in there!
Connie

III
Regular Member


Date Joined Feb 2006
Total Posts : 91
   Posted 4/24/2006 5:39 AM (GMT -7)   
Hi everyone,
 
Thanks again for all the encouragment.  Just had my blood work done this morning, next month they will check my viral load.....Remember it was 8 million very high....My doc said she usually doesn't take anyone over 2 million but because of my genotype she did.  Not feeling to good this morning very weak....but here I'm at work so need to get started....Lots of meetings today.
 
Take care, hugs
Eileen

lerie
Veteran Member


Date Joined Nov 2005
Total Posts : 966
   Posted 4/24/2006 6:51 AM (GMT -7)   
Hi Eileen, Sorry to hear your not feeling well this morning. Your very lucky that Dr. took you if she doesn't normally take patients with a viral load as high as yours. I hope you feel better as the day goes on. My thoughts & prayers are with you. Hugs. later....
"There is at least one good thing in each and every day we just have to find it and if we look hard enough we will.Somedays we just have to look a little harder than others,but its alway's there.
 
Valerie

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:07 PM (GMT -7)
There are a total of 2,734,517 posts in 301,219 threads.
View Active Threads


Who's Online
This forum has 151336 registered members. Please welcome our newest member, depressionexam.
204 Guest(s), 7 Registered Member(s) are currently online.  Details
Tnmproject, Scaredy Cat, gitane44, ChrisB85, ShinytopPC, Stetsonva, Sarakt


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer